# SDR 2003FA0000693

- Difficulty date: June 22, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Aircraft: N4GS
- Make and model: Conaer LA4200
- Aircraft serial: 738
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FL76664Q
- Part serial: C95887
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL OPERATION, A PORTION OF BLADE TIP (P-TIP) BROKE OFF.
